# SDR CA001103018

- Difficulty date: October 26, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 971 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transponder
- Part number: 4000
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, THE ELT FAILED BECAUSE OF NO OUTPUT POWER.  THE ELT WAS RETURNED TO THE MANUFACTURER FOR REPAIR. THIS IS THE SECOND TIME THAT THIS ELT HAS FAILED ITS ANNUAL INSPECTION DUE TO LACK OF OUTPUT POWER.  IT PREVIOUSLY FAILED JUNE 2, 1999.  (X)
